# SDR SWAA2020062987162

- Difficulty date: May 27, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 411A221213
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN, SERVICE DOOR FRAME WAS CRACKED AT TOP END.   REPLACED THE DOOR FRAMEIAW AIPC 25-21-35-92 A.
